A Case Report of Somnambulism AssociatedWith Olanzapine

AUTHORS

Farhad Faridhosseini 1 , Azar Zamani 2 , *

1 Psychiatry and behavioral Sciences Research Center, Ibn-e-Sina Hospital, Faculty of Medicine, Mashhad University of Medical Sciences, Mashhad, Iran

2 Psychiatry and behavioral Sciences Research Center, Imam Hossein General Hospital, Shahid Beheshty Medical University, Tehran, Iran

How to Cite: Faridhosseini F, Zamani A. A Case Report of Somnambulism AssociatedWith Olanzapine, Iran J Psychiatry Behav Sci. 2012 ; 6(1):72-4.

ARTICLE INFORMATION

Iranian Journal of Psychiatry and Behavioral Sciences: 6 (1); 72-4
Published Online: June 30, 2012
Article Type: Case Report
Received: April 29, 2011
Revised: December 02, 2011
Accepted: January 23, 2012

Crossmark

CHEKING

READ FULL TEXT
Abstract

 

Somnambulism consists of a group of behaviors leading to unwanted movements during sleep or even sleepwalking. Medications applied for psychiatric disorders could increase the likelihood of somnambulism in adults. The following article is a case report of somnambulism seen in a patient with schizophrenia, which occurred after remission of an acute episode following treatment with olanzapine. When olanzapine dosage was decreased, no previous and similar symptoms were reported after 6 months of follow up

Declaration of interest: None

Citation: A case report of somnambulism associated with olanzapine. Faridhosseini F, Zamani A. Iran J Psych Behave Sci 2012; 6(1):72-4

Keywords

Olanzapineï Sleepwalkingï Somnambulism

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Fulltext

Full text is available in the PDF.

References

  • 1.

    References are available in the PDF.

  • COMMENTS

    LEAVE A COMMENT HERE: